MathSciNet Relay Station
MathSciNet bibliographic data
MR1974348 (2004c:53036) 53C15 (53C55)
Sato, Takuji Almost Hermitian structures induced from a Kähler structure which has constant holomorphic sectional curvature. Proc. Amer. Math. Soc. 131 (2003), no. 9, 2903–2909 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement